# SDR USAAD98064

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48042
- System (JASC): 2210 · Autopilot System
- Part: Connector
- Part number: DC36E1626SN
- Condition: Corroded
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

MCO - FLT 1826 - ON CLIMB-OUT, AIRCRAFT BEGAN TO YAW AT AROUND 3,000 FEET.  CAPTAIN TURNED YAW DAMPER OFF AND RUDDER UNRESTRICTED LIGHT CAME ON.  CAPTAIN SWITCHED TO RUDDER POWER CONTROL TO MANUAL AND YAW STOPPED.  TURNED AUTOPILOT ON AND YAW BEGAN AGAIN.  TURNED AUTOPILOT OFF AND AIRCRAFT CONTINUED TO YAW, NOW AT 25,000 FEET.  CAPTAIN RETURNED TO FIELD AT MCO AND LANDED WITH NO FURTHER INCIDENT.  MAINT FOUND CANNON PLUG ON RUDDER YAW DAMPER CORRODED.  REPLACED CANNON PLUG ON YAW DAMPER AND REPLACED YAW DAMPER ACTUATOR AS PRECAUTIONARY.  REPLACED BOTH PROX SENSORS AND PERFORMED SENSOR ADJUSTEMENT.  OPS CHECKS NORMAL.  PERFORMED OVERWIEGHT LANDING INSP.  REF:  OPER CNTRL NR 98ZZZX2257 AND NR 98ZZZX2258.  (X)
